[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Warmth?

Hey all,

I just changed my site this morning and am noticing something strange.

I put the site in the top of my leg, and its feels very warm, where the set 
is.  I thought at first that something was leaking and there was a damp spot 
on my slacks, but I checked everything carefully - no leaks.

I'm not sure what else could be causing it.  It couldn't be infected, since 
I *just* put the site in.  There's no blood there either.  Anyone else ever 
get anything like this?  I've never had it happen with insulin before, but I 
have with some other meds I've been given.

email @ redacted

MSN Photos is the easiest way to share and print your photos: 
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml